# SDR IPXA2016091608323

- Difficulty date: September 1, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L13L SPLICE FITTING CRACKED AT STA 1651.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING IAW DWG AFA7181 AND SRM 51-33-01, MINOR.
